# SDR NACA2022010900002

- Difficulty date: January 9, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,396 hours, 18,825 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

APU FAULTED. 2 RETRY ATTEMPTS FAULTED. RESET APU SYSTEM IAW FIM 49-11-103 SYSTEM CHECKS OK. AIRCRAFT REMAINS ETOPS 180.
